On the maximal exact structure of an additive category

Tom 214 / 2011

Wolfgang Rump Fundamenta Mathematicae 214 (2011), 77-87 MSC: Primary 18E10, 18E05. DOI: 10.4064/fm214-1-5

Streszczenie

We prove that every additive category has a unique maximal exact structure in the sense of Quillen.

Autorzy

  • Wolfgang RumpInstitute for Algebra and Number Theory
    University of Stuttgart
    Pfaffenwaldring 57
    D-70550 Stuttgart, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek